# SDR 95ZZZX3053

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PD
- Make and model: Bell 206B-3
- Aircraft serial: 4319
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Cartridge
- Part number: 2C271
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP WAS NOISY ALL THE TIME AND TRIPPED CIRCUIT BREAKER.
